# SDR USAA2009111993175

- Difficulty date: November 19, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 251005L
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS INOPERATIVE.  REPLACED FUSE IAW SSM 33-51-01, MM 33-51-00.
